# SDR RAIA2019020400002

- Difficulty date: January 24, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER #2 2ND NOSE RIB FROM BOTTOM DAMAGED AT L/H NUTPLATE-          REMOVED DAMAGED RIB ON #2 RUDDER NOSE BOTTOM AT L/H AND STARTED LOCATING FASTNER HOLES. DRILLED UP AND INSTALLED NEW RIB ON RUDDER, PAINT REQUIRED. REMOVED & REPLACED #2 RUDDER 2ND LWR NOSE RIB, NOTE: SEE DMI CONTROL # 70041227 FOR TOP COAT.
